MAUDE Adverse Event Report: RAYNHAM CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

RAYNHAM CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Model Number 826851
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the microsensor registered sensor failure.The sensor was explanted and replaced.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.Cerelink icp probe was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key12920774
Report Number3013886523-2021-00538
Device Sequence Number5271578
Product Code GWM
UDI-Device Identifier10886704075431
UDI-Public(01)10886704075431(17)211231(10)4336637
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number826851
Device Catalogue Number826851
Device Lot Number4336637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date03/24/2022
Date Device Manufactured01/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown